# SDR SIMA20120821002

- Difficulty date: August 21, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 31,736 hours, 29,254 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3343, FLIGHT ATTENDANT REPORTED MAIN DOOR WAS HARD TO OPEN AND CLOSE.  AIRCRAFT REMOVED FROM SERVICE.  LUBED MAIN DOOR HINGE AND ROLLER.  OPS CHECKED GOOD IAW 52-10-00 AMM.  AIRCRAFT RETURNED TO SERVICE.
